# SDR DALA2016070705148

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN BETWEEN LONGERON 13 RT AND 14 RT, STA Y=1074 TO Y=1078, CARD 9, ZONE 200.  AREA WAS REPAIRED IAW ER/A 547824-14, REV ORIGINAL.  PERFORM EXTERNAL GVI AN REPAIR EVERY 3,000 FLIGHT CYCLCES IAW ER/A 547824-14, REV ORIGINAL SEC II AND FOLLOW UP.  RII COMPLETED.
